# SDR HEEA0015710

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 50071550020
- Condition: Malfunctioned
- Location: Rotor Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE CONNECTOR ON TACHOMETER.
